# SDR RAIA00804019

- Difficulty date: April 20, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 18,377 hours, 16,240 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002MOD
- Part serial: 1100
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7904 - LIT - LANDING GEAR WOULD NOT RETRACT.  CONTROL LEVER WOULD NOT MOVE.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT (LGEU) AND PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM.
